Optimal calibration designs for tests of polytomously scored items described by item response theory models. Holman, R. & Berger, M. P. Journal of Educational and Behavioral Statistics, 26(4):361, 2001.
bibtex   
@article{holman_optimal_2001,
	title = {Optimal calibration designs for tests of polytomously scored items described by item response theory models},
	volume = {26},
	number = {4},
	journal = {Journal of Educational and Behavioral Statistics},
	author = {Holman, R. and Berger, M. P.F},
	year = {2001},
	pages = {361}
}
Downloads: 0